Hello and thank you for the question. Answers given are for informational purposes only and are not meant to replace an exam by an in-person.
I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
You are referring to Atorvastatin, a drug used to lower down the cholesterol levels.
You can wait until July 8, as this is something for which you can wait for few days to weeks with out getting any problem.
Missing a dose for few days is not going to give you any harmful effects/symptoms or immediate problems.
While awaiting consultation with your doctor for the prescription and refill, you should continue with the dietary modifications (low fats) and walk daily.
I hope this clarifies and answers your question.
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.